# SDR DALA2025091806862

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,065 hours, 14,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR (L1) UPPER GUIDE ARM CRACKED. REMOVED, REPLACED, AND ADJUSTED ENTRY DOOR (L1) GUIDE ARM IAW B737 AMM 52-11-21-000-802 STEPS F(1-4) B737 AMM 52-11-21-400-802 STEPS G(1-5) AND B737 AMM 52-11.
